Iv been on 50,mg for 2,wks for social anxiety and PTSD. I feel no better! I was also wondering how does doc know what dose to put you on? When and if I feel better will things interest me again? Will I not b afraid to talk to people w out feeling paranoid?? Any advise or suggestions?
Hi Shauna lynn I have no experience with zoloft it's self but often anti depressants take six weeks or so for the helpful effects, rather than side effects, to be felt.You can look up standard dosages for zoloft. Do you go back in to the doctor at say 3 or 4 weeks for an evaluation and increase? Once you get to a expected dosage try to give it a while to see if it works for you. Have you talked to your doctor about what your options are if zoloft doesn't work for you? Have you had any cognitive behavioural therapy for the social anxiety? You should feel an interest in life again but sometimes it help to just do things and the interest comes back later exercise really helps !
Hey there. Sounds like you're having a tough time. I'm on a different medication to you but I believe these medications can take up to six weeks to work. In terms of the paranoia, is it social anxiety or do you think these people are laughing or talking about you?
Hey shuna lynn mouse moo is right you do sound like your having a really tough time . It's important to share how your really feeling (scary thoughts and all) with your health care team! and are the sweats side effects. Effexor made me sweat for a while but it stopped. Is in patient care an option would you feel safer? I have no experience with ptsd .
It took me about 2weeks for the Zololft to work, Doc. Normally well start us on a low dose and then they take it from there. If you have not found relief you might need a higher dose, It sounds like you have a servere case of paronoya and if that doesn't help have him switch meds.
I have been on Zoloft for over 7 years for PTSD... I feel like it has saved my life. I take 300 mg. in the morning, & it has greatly helped with flashbacks. Everyone's tolerance for meds is different, & I feel you should give the Zoloft more time to work. Also, you didn't state when you will see your doctor again. Maybe you should have your dosage increased. You have the responsibility of informing your doctor of your feelings... the doctor has no clue unless you tell him/her. The doctor will be your best friend in getting your dosage where it needs to be. When will you be interested in things again? I wish I could say "immediately"! And maybe it will be better soon. My intent is not to hurt your feelings... I want you to feel much better. But it will not happen overnight. Be patient, give the Zoloft a chance, & give your doctor time to help you. I wish you the best.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 days ago • 10 answers
Updated 27 Jul 2012 • 2 answers
Updated 13 Feb 2017 • 1 answer
Updated 27 Aug 2017 • 5 answers
Updated 6 May 2018 • 1 answer